Hail, Pike
- When
- July 1, 8:25 AM EST
- Where
- Pike County, 2.15 mi SE of Lick Creek
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.380, -82.290
Quarter sized hail completely covered the ground.
Isolated severe thunderstorms produced large hail and downed trees and power lines across portions of eastern Kentucky during the middle to late morning hours of July 1st. Two inch diameter hail was reported near Virgie in Pike county.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JKL wrote it up.
Isolated severe thunderstorms produced large hail and downed trees and power lines across portions of eastern Kentucky during the middle to late morning hours of July 1st. Two inch diameter hail was reported near Virgie in Pike county. A second more widespread episode of severe weather occurred during the evening hours with numerous reports of downed trees and power lines across parts of northeast and east Kentucky.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before the first event at Jul 1, 7:56 AM EST, 29 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 856 AM EDT SUN JUL 1 2012 .UPDATE... ISSUED AT 856 AM EDT SUN JUL 1 2012 ISSUED AN UPDATE THIS MORNING TO ACCOUNT FOR THE CURRENT MCS OVER EASTERN KENTUCKY SAGGING A BIT FURTHER SOUTH. SO RAISED POPS TO LIKELY OVER THIS AREA GIVEN THE STILL SPOTTY NATURE OF THE CONVECTION. ALSO ADJUSTED THE TEMPERATURES IN THE NORTH AS THE SUDDEN HIT THIS AREA TOOK FROM THIS MORNINGS CONVECTION WILL LIKELY PUT A DENT IN THE OPPRESSIVE TEMPERATURES TODAY. BEEFED UP POPS THIS AFTERNOON AT LEAST CHANCE AS WELL. THE CONCERN HERE IS THAT CURRENT SURFACE MAP HAS A GENERAL SOUTHWARD JOG OF THE STATIONARY BOUNDARY AND WITH IT STILL BEING EARLY IN THE MORNING AND ANOTHER MCS OVER WESTERN IL...IT COULD BE AN ACTIVE LATE AFTERNOON OVER EASTERN KENTUCKY TODAY. UPDATE ISSUED AT 705 AM EDT SUN JUL 1 2012 CLUSTER OF TSTMS MOVING INTO THE BLUEGRASS THIS MORNING BRINGING SOME RELIEF TO THE DROUGHT CONDITIONS THERE. EVERYTHING SEEMS TO BE WELL BEHAVED AT THE MOMENT...HOWEVER HAVE SEEN 1 REPORT RELAYED EARLIER OF 1/2 INCH HAIL WITH THESE STORMS WHICH ARE STARTING TO SHOW A SLIGHT WEAKENING TREND. LAPS SFC ANALYSIS SHOWS AN AREA OF HIGHER INSTABILITY CLOSER TO THE KY/WV LINE WITH BETTER THETA PACKING NORTH OF THE OHIO RIVER...SO WE MAY SEE THE NRN HALF OF THIS SMALL COMPLEX BECOME DOMINANT AT THE EXPENSE OF THE SRN FLANK. REGARDLESS...HAVE RAISED POPS IN THE NORTH ACCORDINGLY. NEXT WAVE MOVING INTO CENTRAL IL REPRESENTS OUR NEXT SHOT AT SHOWERS AND TSTMS LATER THIS AFTERNOON/EVENING AND WILL MAINTAIN CHANCE POPS TO ACCOUNT FOR THIS. && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 321 AM EDT SUN JUL 1 2012 SFC ANALYSIS THIS MORNING SHOWS AN ILL DEFINED FRONT LAID OUT ACROSS THE COMMONWEALTH RUNNING BACK ACROSS THE MID MS VALLEY AND INTO THE CENTRAL PLAINS. MID LEVEL SHORT WAVE ENERGY RIDING ALONG THIS BOUNDARY APPEARS TO BE THE IMPETUS FOR ONGOING ACTIVITY OVER THE MO VALLEY...CENTRAL IL...AND IN EARLY THIS MORNING. CLOSER TO HOME... STARTING TO SEE AN UPTICK IN SOME OF THE STORMS MOVING OUT OF SRN IN AND INTO NRN/CENTRAL KY. LATEST HRRR HAS A DECENT HANDLE ON THIS SCENARIO WHICH DEPICTS SOME OF THESE REACHING OUR BLUEGRASS COUNTIES AROUND DAYBREAK AND CONTINUING EAST INTO WV THROUGH THE MORNING HOURS AS TEMPS BEGIN CLIMBING THROUGH THE 80S AND LOWER 90S ONCE AGAIN ON THEIR WAY TO TRIPLE DIGIT TERRITORY THIS AFTERNOON. MODELS ARE GENERALLY IN GOOD AGREEMENT WIT THE IDEA OF THE FRONT BECOMING THE FOCUS FOR MORE ACTIVITY LATER THIS AFTERNOON AND EVENING AS ANOTHER SHORT WAVE EJECTS OUT OF THE CENTRAL PLAINS AND ACROSS THE MID MS VALLEY INTO THE OHIO VALLEY. HOWEVER...THERE CONTINUE TO BE SOME DIFFERENCES WITH THE TIMING AND STRENGTH OF THIS ENERGY...RESULTING IN ANOTHER LOW CONFIDENCE POP FORECAST. STILL... THERE ARE ENOUGH SIGNALS FROM THE CONSENSUS TO RAISE POPS...ALBEIT SLIGHTLY INTO LOW END CHANCE RANGE...FOR THE LATE AFTERNOON AND EVENING HOURS...WITH SOME HINTS OF ANOTHER MCS DEVELOPING UPSTREAM LATER THIS MORNING/EARLY THIS AFTERNOON BEFORE MOVING INTO THE REGION LATER THIS AFTERNOON AND EVENING. BUFR SOUNDINGS FROM BOTH THE NAM AND GFS WOULD SUGGEST THAT ANY STORMS THIS EVENING WOULD HAVE THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL...SO WILL DEFINITELY HAVE TO KEEP AN EYE OUT FOR INITIATION UPSTREAM LATER TODAY. DEPENDING ON WHERE...WHEN...AND IF CONVECTION INITIATES...WE COULD SEE ACTIVITY LINGERING OVER THE AREA INTO TONIGHT. GIVEN THE UNCERTAINTY...WILL HOLD ONTO LOW END CHANCE POPS THROUGH THE FIRST PART OF THE OVERNIGHT HOURS BEFORE INSTABILITY BEGINS TO WANE AND STORMS SHOULD BEGIN TO DISSIPATE. MONDAY LOOKS TO SEE THE PLAINS RIDGE REBUILDING ACROSS THE MS VALLEY AND INTO THE OHIO VALLEY. HOWEVER...MODELS CONTINUE TO DROP SHORT WAVES TOPPING THE RIDGE OUT OF THE MIDWEST INTO THE COAL FIELDS DURING THE DAY...WITH FCST SOUNDINGS DEPICTING MORE THAN ENOUGH INSTABILITY DEVELOPING AROUND PEAK HEATING. TEMPS ARE NOT EXPECTED TO GET MUCH ABOVE THE MID TO UPPER 90S BUT CONVECTIVE TEMPS DURING THE AFTERNOON ARE ONLY IN THE LOWER 90S...SO ANY ROGUE SHORT WAVE ENERGY MAY BE ENOUGH TO TRIGGER SOME SCATTERED CONVECTION DURING THE AFTERNOON AND EVENING ONCE AGAIN. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 321 PM EDT SAT JUN 30 2012 THE AREA WILL BE ON THE PERIPHERY OF AN UPPER RIDGE WITH WEAK NW FLOW ALOFT AT THE START OF THE PERIOD...WITH PERIODIC WEAK IMPULSES MOVING THROUGH THE FLOW. AT THE SAME TIME...THERE WILL BE PERIODIC WEAK LOW LEVEL WARM AIR ADVECTION. THIS COMBINATION WILL MAKE US VULNERABLE TO CONVECTION...POSSIBLY MCS DEVELOPMENT. HOWEVER... CONFIDENCE IN TIMING OF IMPULSES LEADING TO CONVECTION IS LOW. AS A RESULT...WILL KEEP POPS LOW IN THE 20-30 PERCENT RANGE...WITH THE HIGHEST POPS EARLY ON. LATER IN THE PERIOD...UPPER RIDGING BUILDS EASTWARD OVER THE OHIO VALLEY AGAIN AND THE MAIN WESTERLIES WITH THEIR IMPULSES RETREAT TO THE NORTH. AT THE SAME TIME...NEUTRAL TO VERY WEAK COLD AIR ADVECTION OCCURS IN THE LOW LEVELS. THIS WILL MAKE CONVECTION LESS LIKELY... AND HAVE OPTED FOR SUB 20 PERCENT POPS FROM THURSDAY NIGHT ON FOR MOST LOCATIONS. AN EXCEPTION IS OVER THE HIGH TERRAIN NEAR THE VA BORDER...WHERE 20 PERCENT WILL BE MAINTAINED. NO SIGNIFICANT CHANGE IN AIR MASS IS FORESEEN. HIGHS SHOULD STILL BE IN THE 90S...BUT AT LEAST BELOW THE 100+ LEVELS SEEN RECENTLY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 705 AM EDT SUN JUL 1 2012 IN GENERAL...VFR CONDITIONS ARE EXPECTED TO BE THE RULE THROUGH THE PERIOD. TSTMS MOVING INTO NERN KY SHOULD PUSH INTO WV BY AROUND 18Z. THE NEXT ISSUE CENTERS AROUND SHORT WAVES RIDING ALONG A SFC BOUNDARY DRAPED ACROSS THE CENTRAL PLAINS AND MID MS VALLEY. MODELS AGAIN SUGGEST A POTENTIAL FOR SOME OF THIS ENERGY TO TRIGGER TSTMS LATE THIS AFTERNOON AND EVENING ACROSS A GREATER PORTION OF ERN KY. WITH GOOD AGREEMENT AMONG THE GUIDANCE HAVE INCLUDED VCTS FOR ALL TAFS AFTER 20Z RUNNING THROUGH ABOUT 04-05Z AFTER WHICH ANY ACTIVITY SHOULD BEGIN TO DIMINISH. OUTSIDE OF ANY STORMS CONDITIONS SHOULD REMAIN VFR. HOWEVER...CONDITIONS IN AND AROUND ANY STORMS THAT DEVELOP COULD DROP TEMPORARILY TO MVFR. VARIABLE WINDS THIS MORNING LOOK TO BECOME MORE WLY BY MIDDAY AT AROUND 5 TO 10 KTS BEFORE SUBSIDING AGAIN AFTER 00Z. && .JKL WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && UPDATE...SHALLENBERGER SHORT TERM...MB LONG TERM....HAL AVIATION...MB
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 901 AM EDT SUN JUL 1 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-021615- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 901 AM EDT SUN JUL 1 2012 ...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA TODAY. THE MAIN THREAT FROM THUNDERSTORMS OCCURRING EARLY TODAY ACROSS EASTERN KENTUCKY WILL BE GUSTY WINDS AND HAIL. THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE THIS AFTERNOON ACROSS EASTERN KENTUCKY. ANY STORMS WHICH DEVELOP THIS AFTERNOON COULD PERSIST INTO THE EARLY OVERNIGHT HOURS. THE PRIMARY THREAT FROM ANY STORMS WILL BE GUSTY WINDS. WITH THE ONGOING DROUGHT CONDITIONS ACROSS MOST OF EASTERN KENTUCKY...AN ELEVATED THREAT FOR WILDFIRES WILL CONTINUE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM MONDAY THROUGH THURSDAY ACROSS ALL OF EASTERN KENTUCKY...AND NEAR THE VIRGINIA AND TENNESSEE BORDERS FROM FRIDAY THROUGH SATURDAY. WITH ONGOING DROUGHT CONDITIONS ACROSS MOST OF EASTERN KENTUCKY...THE ELEVATED THREAT FOR WILDFIRES IS EXPECTED TO CONTINUE THROUGH THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH THE COMING WEEK. SEE THE LATEST HEAT ADVISORY FOR CURRENT EXCESSIVE HEAT INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY STORM REPORTS TODAY AND TONIGHT. MB/SHALLENBERGER
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
834 AM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM HAIL JACKSON 37.56N 83.38W
07/01/2012 E0.25 INCH BREATHITT KY NWS EMPLOYEE
&&
TBREWERPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
840 AM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM HAIL QUICKSAND 37.53N 83.34W
07/01/2012 E0.88 INCH BREATHITT KY NWS EMPLOYEE
&&
TBREWERSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 848 AM EDT SUN JUL 1 2012 KYZ115-117-011315- LESLIE-PERRY- 848 AM EDT SUN JUL 1 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 915 AM EDT SUNDAY MORNING... NORTHERN LESLIE AND PERRY. AT 848 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CONFLUENCE... OR 8 MILES NORTH OF HYDEN...MOVING SOUTHEAST AT 25 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...HYDEN AROUND 855 AM EDT...AVAWAM AROUND 900 AM EDT...HAZARD AROUND 905 AM EDT...FREW AROUND 910 AM EDT AND DALEY AROUND 915 AM EDT. RESIDENTS CAN EXPECT UP TO A HALF INCH OF RAIN...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 851 AM EDT SUN JUL 1 2012 KYZ109-110-113-011315- KNOTT-MAGOFFIN-FLOYD- 851 AM EDT SUN JUL 1 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 915 AM EDT SUNDAY MORNING... NORTHERN KNOTT... SOUTHEASTERN MAGOFFIN AND SOUTHERN FLOYD. AT 851 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DECOY...OR 14 MILES EAST OF JACKSON...MOVING EAST AT 30 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...ELMROCK AROUND 900 AM EDT...YELLOW MOUNTAIN AROUND 905 AM EDT...HANDSHOE AROUND 910 AM EDT AND BETTY AROUND 915 AM EDT. RESIDENTS CAN EXPECT UP TO A HALF INCH OF RAIN...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
906 AM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM HAIL SHELBIANA 37.43N 82.49W
07/01/2012 E0.25 INCH PIKE KY TRAINED SPOTTER
&&
TBREWERSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 906 AM EDT SUN JUL 1 2012 KYZ120-011330- PIKE- 906 AM EDT SUN JUL 1 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 930 AM EDT SUNDAY MORNING... CENTRAL PIKE. AT 906 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHLOE...OR NEAR PIKEVILLE...MOVING EAST AT 30 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...PHYLLIS AROUND 915 AM EDT...BIGGS AROUND 925 AM EDT. RESIDENTS CAN EXPECT UP TO A HALF INCH OF RAIN...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
The Jackson,KY radar (KJKL), 93 km away, was scanning. The volume nearest the first event began at 13:22 UTC.
44 thunderstorm wind, 5 hail. Local standard time, as filed.
Quarter sized hail completely covered the ground.
Two trees were blown down in Mouthcard.
Trees were blown down around the Big Woods and Wellington areas.
A tree was blown down and across Liberty Road in West Liberty.
Large tree limbs were blown down in someones yard in Ezel.
Trees and a barn were blown down along Wells Creek.
Several trees were blown down along Liberty Rd in West Liberty near the Davis Lane intersection. Some structural damage to a trailer also occurred just west of the Morgan county hospital.
Trees were blown down across southern end of the county.
A tree was blown down and across Hwy 1162 on Vance Rd.
An 18 to 24 inch diameter red oak was snapped off and lying on some fiber optic line, causing a telephone pole to break.
Trees were blown down throughout the area. Kentucky Hwy 377 was closed near Tater Lick Rd.
Large branches were blown down in several locations in the town of Hazel Green.
A tree was blown down and across Hwy 134.
A large tree was blown down and across Hwy 191 in Daysboro.
A tree was blown down on route 1081 just off of route 40.
Several trees were blown down and a barn was flattened along Hwy 191.
A tree was blown down and onto Wildcat Drive.
A tree was blown down on Tiny Branch.
A tree was blown down in Wittensville.
Two trees were blown down on Little Mud Lick Falls Rd and Mckenzie Branch Rd.
Trees were blown down in the Silk Stocking area.
A large walnut tree was split in half while another large tree had the top taken out of it.
Numerous reports were received of trees down across the county with 600 people without power.
A large tree was blown down.
Two 18 inch diameter water birch trees were snapped off. One of the trees was lying in a field while the other was partially blocking a roadway.
A tree fell onto a truck in the upper Gillmore community.
A tree was blown down on Millers Creek.
A tree was blown down on Bee Branch in the Boons Camp area.
A tree was blown down and onto Stone Coal Rd.
Many large trees were blown down.
Thunderstorm winds knocked down a power pole behind the post office.
A tree was blown down in Pikeville.
Trees had been blown down and were blocking traffic on Hardy Mountain.
Trees had been blown down and were blocking traffic on KY route 292.
Trees had been blown down and were blocking traffic on the 2500 block of Marrowbone Creek Road.
A tree was blown down on top of a trailer and was blocking the roadway at 46458 Hwy 194 E.
The roof was blown off of a structure and into the roadway near 2294 Hurricane Creek Rd.
Power lines were blown down onto a residence at 1266 South River Rd and railroad tracks. A transformer was also set on fire.
Trees were blown down between the 8000 and 9000 blocks of Winchester Rd.
Trees were blown down on Woody Ware Rd in Clay City.
A tree was blown down on East Pendleton St.
Trees were blown down on Hwy 213 near the Estill and Powell county line.
A tree was blown down on Campton Rd.
A tree was blown down in Annville.
Several large tree limbs were blown down onto Hwy 30 between Tyner and the Owsley county line.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2012Every state in 2012This day in weather historyWarnings in Kentucky, July 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 389030, 389032, 389036, 389037, 389038, 389040, 389042, 389061, 389062, 389033, 389064, 389066, 389082, 389095, 389102, 389096, 389077, 389100, 389106, 389109, 389110, 389111, 389034, 389105, 389114, 389093, 389078, 389094, 389101, 389112, 389113, 389035, 389108, 389084, 389098, 389126, 389085, 389086, 389088, 389089, and more.